# SDR CALA2016120901038

- Difficulty date: December 6, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 58,971 hours, 20,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8151
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER FRAME BS 303.9, STRINGER 16L AREA WITH CORROSION.  REPAIRED IAW ECRA 5310-07007.
